# SDR UPS06146424

- Difficulty date: March 9, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N150UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0833
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Flex Drive
- Part number: 221D0009517
- Part serial: A849742
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENG T/R FAILED ON EXTENSION, IT THEN TORE ITSELF UP ON RETRACTION AND IS STUCK.  UPPER FLEX SHAFT CABLE DAMAGED ON INBOARD SIDE NR 1 REVERSER.  C/W T/R REMVL TO SECT 3B PG 4.C.T.91454 C/W MM 71-13-03-4 TO PG 7 PARA C ITEM (20) C/W MM 71-13-03-4 PG 7 PARA ITEM 21 THRU D ITEM 5, SYS OPS NORMALLY.  REMOVED AND REPLACED FLEX SHAFT CABLE PER AMM 78-31-12-4
